# SDR RAIA0002002

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Mlg
- Part number: AIR8358613
- Condition: Malfunctioned
- Location: Nose
- Part time: 9,062 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

6122 - ROC - WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR SHOWED UNSAFE INDICATION, CREW PERFORMED EMERGENCY GEAR EXTENSION, NOSE LANDING GEAR WHEELS WERE COCKED TO THE LEFT ON APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR ASSEMBLY.
